# SDR 96ZZZX1106

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Piper PA-31
- Aircraft serial: 31157
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 4180400
- Condition: Elongated Hole
- Location: Rt Cowl Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING RIGHT COWL FLAP FOR EXCESSIVE PLAY, FOUND IMPROPER BOLT USED WHICH ELONGATED HOLES ON ATTACH BRACKETS.  REPLACED BRACKETS WITH NEW AND REPLACED BOLTS WITH PROPER CLEVIS PINS AND WASHERS PER PARTS BOOK.
